The Annals of Mathematical Statistics

Charles Jordan, 1871-1959

L. Takacs

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 32, Number 1 (1961), 1-11.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705135

Digital Object Identifier
doi:10.1214/aoms/1177705135

Mathematical Reviews number (MathSciNet)
MR115888

Zentralblatt MATH identifier
0094.00507

JSTOR
links.jstor.org

Citation

Takacs, L. Charles Jordan, 1871-1959. Ann. Math. Statist. 32 (1961), no. 1, 1--11. doi:10.1214/aoms/1177705135. https://projecteuclid.org/euclid.aoms/1177705135


Export citation